# SDR SWAA2024091737975

- Difficulty date: September 15, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 42,180 hours, 19,623 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HANDLE (OUTSIDE) CAME OFF<[01] REINSTALLED R1 DOOR HANDLE ASSY IAW AMM 52-41-11; AMM 52-41-31;
